# SDR 01FDEA00290

- Difficulty date: April 20, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 10,017 hours, 4,663 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O CRC SOUNDED WITH RED ECAM DISPLAYED.  MIN EQUP BAY SMOKE WARN ON ECAM.
